Affordable Access

Publisher Website

Variable separation solutions for the [formula omitted]-dimensional Jimbo–Miwa equation

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
351
Issue
6
Identifiers
DOI: 10.1016/j.physleta.2005.11.035
Keywords
  • Nonlinear Science

Abstract

Abstract Two types of variable separation solutions, obtained by the multi-linear variable separation approach, for the ( 3 + 1 ) -dimensional Jimbo–Miwa equation are presented in this Letter. Some two-dimensional arbitrary functions are included in the solutions which lead to some interesting ( 3 + 1 ) -dimensional structures.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments